# SDR DALA2015011000237

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON FUSELAGE SKIN BS  1118 BETWEEN LONGERONS 27 - 28L.  SKIN WAS REPAIR IAW SRM 53-04 FIG 57 SRM 51-10-3, PAR 14, 21.
